# SDR SWIA200616998

- Difficulty date: August 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 9,894 hours, 7,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHTING IS NOT ILLUMINATING APPROXIMATELY 8 FEET OF AFT SECTION.  OPERATIONAL CHECKS GOOD.  ALL SEGMENTS ILLUMINATED.
